# SDR FDEA202412181815

- Difficulty date: December 18, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 84,216 hours, 34,002 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENG BLEED OFF INITIALLY, RAN QRH. NEEDED ENGINE  ANTI ICE AND AFTER SELECTING ISOLATION SWITCH ON IN  ACCORDANCE WITH QRH, AND AT FL320, THE CABIN  ALTITUDE STARTED TO CLIMB FOLLOWED BY R ENG BLEED  OFF AND RED CABIN ALTITUDE MESSAGE.   INTEROGATED EICAS FOR AUTO EVENT UPON ENTERING  AIRCRAFT AND FOUND ' R ENG BLEED VLV' EVENT WITH  PRECOOLER TEMP SHOWING 505 DEG AT TIME OF EVENT.  RAN BOTH ENGINES IN GATE PER 757 QRH AND BOTH PRSOV  BLEEDS OPERATED NORMALLY WITH NO  'BLEED OFF'  LIGHTS ILLUMINATING. PERFORMED RFCC ADJUTMENT/TEST  WITH ENGINES RUNNING REF 757 AMM 36-11-18-5-2 ON  BOTH ENGINES, TEST WAS NORMAL. ALSO MONITORED BOTH  PRECOOL TEMPS DURING RUN AND FOUND TEMPS TO BE  WITHIN NORMAL RANGE.
